# SDR ANCF20220607022

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N974AV
- Make and model: Airbus A330-243
- Aircraft serial: 1208
- Aircraft time: 43,936 hours, 8,103 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,405 hours, 7,518 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:
03.JUN.2022 WO 16'595'870=> (AFTER T/O CABPR SAFETY VALVE OPEN ON ECAM)
AFTER T/O CABPR SAFETY VALVE OPEN ON ECAM

ACTION TAKEN
03.JUN.2022 WO 16'595'870=> IN ACCORDANCE WITH AMM 05-53-00-780-803-A-01 ; PRESSURIZATION RETEST AND LEAKEGE RATE MEASUREMENT WITH ACMS WAS PERFORMED; TEST SATISFACTORY  CABIN ALTITUD LEVEL ED TO 7900 FT FOR 2 MIN AND MAINTAIN ALTITUD.
